Universidad Complutense de Madrid
E-Prints Complutense

Diseños fi-óptimos marginalmente restringidos



Downloads per month over past year

Calvete Fernández, H.I. and Cano Sevilla, Francisco Jose (1985) Diseños fi-óptimos marginalmente restringidos. Cuadernos de bioestadística y sus aplicaciones informáticas, 3 (1). pp. 53-67. ISSN 0212-4203

Item Type:Article
Additional Information:

Título otros idiomas: Marginally restricted phi-optimal designs

Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:20523
Deposited On:20 Mar 2013 17:14
Last Modified:20 Mar 2013 17:14

Origin of downloads

Repository Staff Only: item control page